Show simple item record

On the Multiplicity of Algebraic Limit Cycles

dc.contributor.authorGarcía Fernández, María Belén 
dc.contributor.authorGiné Mesa, Jaume
dc.contributor.authorGrau Montaña, María Teresa
dc.contributor.authorSuárez Pérez del Rio, Jesús
dc.date.accessioned2013-01-30T10:01:50Z
dc.date.available2013-01-30T10:01:50Z
dc.date.issued2012
dc.identifier.citationJournal of Dynamics and Differential Equations, 24(3), p. 1-22 (2012); doi:10.1007/s10884-012-9249-2spa
dc.identifier.issn1040-7294
dc.identifier.urihttp://hdl.handle.net/10651/7193
dc.format.extentp. 1-22spa
dc.language.isoeng
dc.relation.ispartofJournal of Dynamics and Differential Equationsspa
dc.sourceSCOPUSspa
dc.titleOn the Multiplicity of Algebraic Limit Cyclesspa
dc.typeinfo:eu-repo/semantics/article
dc.identifier.local20120681spa
dc.identifier.doi10.1007/s10884-012-9249-2
dc.type.dcmitextspa
dc.relation.publisherversionhttp://dx.doi.org/10.1007/s10884-012-9249-2spa


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record